Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 92064, 31 pages
http://dx.doi.org/10.1155/IJMMS/2006/92064

Quantum curve in q-oscillator model

Department of Theoretical Physics, Research School of Physical Sciences and Engineering, The Australian National University, Canberra, ACT 0200, Australia

Received 16 February 2006; Accepted 9 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. J. Baxter, “On Zamolodchikov's solution of the tetrahedron equations,” Communications in Mathematical Physics, vol. 88, no. 2, pp. 185–205, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. J. Baxter, “The Yang-Baxter equations and the Zamolodchikov model,” Physica D. Nonlinear Phenomena, vol. 18, no. 1–3, pp. 321–347, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. V. V. Bazhanov and R. J. Baxter, “New solvable lattice models in three dimensions,” Journal of Statistical Physics, vol. 69, no. 3-4, pp. 453–485, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. V. V. Bazhanov, A. N. Hibberd, and S. M. Khoroshkin, “Integrable structure of W3 conformal field theory, quantum Boussinesq theory and boundary affine Toda theory,” Nuclear Physics. B, vol. 622, no. 3, pp. 475–547, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. V. V. Bazhanov and S. Sergeev, “Zamolodchikov's Tetrahedron Equation and Hidden Structure of Quantum Groups,” Journal of Physics. A: Mathematical and General, vol. 39, pp. 3295–3310, 2006, http://arxiv.org/pdf/hep-th/0509181. View at Publisher · View at Google Scholar
  6. V. V. Bazhanov and Yu. G. Stroganov, “Conditions of commutativity of transfer-matrices on a multidimensional lattice,” Theoretical and Mathematical Physics, vol. 52, no. 1, pp. 685–691, 1982. View at Publisher · View at Google Scholar
  7. H. J. de Vega, “Yang-Baxter algebras, integrable theories and Bethe ansatz,” International Journal of Modern Physics B, vol. 4, no. 5, pp. 735–801, 1990, Proceedings of the Conference on Yang-Baxter Equations. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. I. Korepanov, “Algebraic integrable dynamical systems, 2+1 dimensional models on wholly discrete space-time, and inhomogeneous models on 2-dimensional statistical physics,” preprint, http://arxiv.org/pdf/solv-int/9506003.
  9. S. Sergeev, “3D symplectic map,” Physics Letters. A, vol. 253, no. 3-4, pp. 145–150, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Sergeev, “Quantum 2+1 evolution model,” Journal of Physics. A: Mathematical and General, vol. 32, no. 30, pp. 5693–5714, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Sergeev, “Auxiliary transfer matrices for three-dimensional integrable models,” Theoretical and Mathematical Physics, vol. 124, no. 3, pp. 391–409, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. Sergeev, “On exact solution of a classical 3D integrable model,” Journal of Nonlinear Mathematical Physics, vol. 7, no. 1, pp. 57–72, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Sergeev, “Complex of three-dimensional solvable models,” Journal of Physics. A: Mathematical and General, vol. 34, no. 48, pp. 10493–10503, 2001, (Symmetries and integrability of difference equations (Tokyo, 2000)). View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Sergeev, “Integrable three dimensional models in wholly discrete space-time,” in Integrable Structures of Exactly Solvable Two-Dimensional Models of Quantum Field Theory (Kiev, 2000), vol. 35 of NATO Sci. Ser. II Math. Phys. Chem., pp. 293–304, Kluwer Academic, Dordrecht, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. Sergeev, “Integrability of q-oscillator lattice model,” to appear in Physic Letters A, http://arxiv.org/pdf/nlin.SI/0509043.
  16. S. Sergeev, V. V. Mangazeev, and Yu. G. Stroganov, “The vertex formulation of the Bazhanov-Baxter model,” Journal of Statistical Physics, vol. 82, no. 1-2, pp. 31–49, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. B. Sutherland, “Model for a multicomponent quantum system,” Physica Review B, vol. 12, no. 9, pp. 3795–3805, 1975. View at Publisher · View at Google Scholar
  18. A. B. Zamolodchikov, “Tetrahedra equations and integrable systems in three-dimensional space,” Soviet Physics JETP, vol. 52, pp. 325–336, 1980, [Zhurnal Eksperimental'noi i Teoreticheskoi Fiziki \textbf{79} (1980), 641–664]. View at Google Scholar · View at MathSciNet
  19. A. B. Zamolodchikov, “Tetrahedron equations and the relativistic S-matrix of straight-strings in 2+1-dimensions,” Communications in Mathematical Physics, vol. 79, no. 4, pp. 489–505, 1981. View at Publisher · View at Google Scholar · View at MathSciNet